I have considerable aching in my knees and shoulders, enough to impact my ability to exercise regularly, I no longer do?
If the pain is more joint related then I would consider that a serious side effect and recommend you discuss with the doctor. For a list of side effects for Vytorin, go to:
If the pain is affecting your daily routine then that is considered severe enough to warrant having the doctor address.
Talk to your prescribing physician. Vytorin usually will cause pain in the large muscle groups like the glutes (buttocks) and thighs primarily. You will be looking for muscle pain and tenderness. What you describe sounds more like joint pain and probably originates from something other than the Vytorin but talk to your Dr. It is better to report the pain than ignore it. They can do some blood tests that can help to determine if the side effects are related to myopathy or rhabdomylosis.
- Vytorin Information for Consumers
- Vytorin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vytorin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2010 • 1 answer
Posted 4 Oct 2011 • 1 answer
How long does muscle pain as a side effect last after discontinuing lipitor (statins)? I have 2 mnth
Posted 6 Oct 2011 • 2 answers
I have been on Coumadin for 3 weeks for a large PE. I am not allowed to exercise as there is a large
Posted 22 Mar 2012 • 2 answers
Posted 24 May 2015 • 1 answer